# SDR FDEA202106081470

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 77,429 hours, 30,310 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: G0340664
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDIS  780     29-02  5505     08JUN21  IND  OPEN  U  ON DESCENT HYDRAULIC SYSTEM PRESSURE ILLUMINATED. (L) RAN QRH, LEADING US TO USE ALTN GEAR EXTEND,  LE, TE.   SHGN 08JUN21 05:48   IND                                                                 APON SHUT DOWN HYD QTY IN LEFT SYSTEM READ .08. MX FOUND L/H ENGINE DRIVEN   HYDRO PUMP HOUSING CRACKED WITH APPROXIMATELY 2 INCH CRACK AT THE 6 :00              POSITION. FACT 08JUN21 22:25  IND   FINISHED INSTALL OF #1 EDP REF: AMM 29-11-05-4-2, PERFORMED ENGINE 5 MIN IDLE RUN   REF JRH 5-35. OPS CHECK GOOD, LEAK CHECK GOOD. RESERVICED HYD SYS REF: AMM 12-12-  01-3.
